# SDR REXA201100727

- Difficulty date: October 14, 2011
- Submitted: October 19, 2011
- Operation: Air carrier
- Aircraft: N8982A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7982
- Aircraft time: 16,607 hours, 14,024 cycles
- System (JASC): 7603 · Power Lever
- Part: Gearbox
- Condition: Out Of Adjust
- Location: Thrust Lever
- Stage of operation: NR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

LT THRUST LEVER STOPS AT APPROX 94 PERCENT N1 FULL FWD.  ADJUSTED THROTTLE GEARBOX AND THROTTLE CONTROL CABLE IAW AMM 76-10-00 OP CHECK AND FUNCTIONAL CHECK GOOD.
